Alert archive / Florida / Tornado Warnings in 2005

Tornado Warning 18, NWS Jacksonville, FL

July 9, 2005Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Jul 9, 2005, 10:14 PM EDT for Suwannee County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2005, 10:14 PM EDT (02:14 UTC)
Expired
Jul 9, 2005, 10:45 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Suwannee County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2005-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2005-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.3
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 100214
TORJAX
FLC121-100245-
/O.NEW.KJAX.TO.W.0018.050710T0214Z-050710T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 PM EDT SAT JUL 9 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
  THIS INCLUDES THE CITIES OF...SUWANNEE SPRINGS...LIVE OAK

* UNTIL 1045 PM EDT

* AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR LIVE OAK...MOVING WEST AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  NEWBURN BY 1025 PM EDT

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING
FOR NORTHERN FLORIDA.

LAT...LON 3022 8297 3039 8292 3045 8319 3027 8325

$$

HESS
2 follow-up statements
000 
WWUS52 KJAX 100226
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 PM EDT SAT JUL 9 2005

FLC121-100245-
/O.CON.KJAX.TO.W.0018.000000T0000Z-050710T0245Z/
SUWANNEE FL-
1025 PM EDT SAT JUL 9 2005

...A TORNADO WARNING CONTINUES UNTIL 1045 PM EDT FOR NORTHWESTERN
SUWANNEE COUNTY...

AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LIVE OAK...MOVING
NORTHWEST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHWESTERN SUWANNEE COUNTY AT 1040 PM EDT

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING
FOR NORTHERN FLORIDA.

LAT...LON 3023 8296 3026 8313 3028 8315 3028 8322
      3035 8320 3042 8315 3043 8307 3038 8293

$$

HESS
000 
WWUS52 KJAX 100245
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EDT SAT JUL 9 2005

FLC121-100253-
/O.EXP.KJAX.TO.W.0018.000000T0000Z-050710T0245Z/
SUWANNEE FL-
1043 PM EDT SAT JUL 9 2005

...THE TORNADO WARNING FOR NORTHWESTERN SUWANNEE COUNTY EXPIRES AT
1045 PM EDT...

THE RADAR INDICATED TORNADO THAT PROMPTED THE WARNING HAS EXITED 
SUWANNEE COUNTY. THIS THE WARNING WILL BE ALLOWED TO EXPIRE AT 1045 
PM EDT. STRONG THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT WITH 
GUSTY WINDS OF 40 TO 50 MPH AT TIMES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM EDT SUNDAY 
MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3023 8296 3026 8313 3028 8315 3028 8322
      3035 8320 3042 8315 3043 8307 3038 8293

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 9, 9:15 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 9, 9:15 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 PM EDT SAT JUL 9 2005

...TORNADO WATCH IN EFFECT FOR MARION...ALACHUA...GILCHRIST...
SUWANNEE COUNTIES UNTIL 11 PM...

...LAKE WIND ADVISORY TONIGHT FOR SUWANNEE...GILCHRIST...
ALACHUA AND MARION COUNTIES...

...HURRICANE DENNIS OUTER RAIN BANDS AFFECTING THE SOUTHERN
AND WESTERN CWA...

.UPDATE...A LOOK AT SATELLITE AND WSR 88D SHOWS THE OUTER RAIN
BANDS FROM DENNIS MOVING NORTH...AND WERE ACROSS THE SOUTHERN
AND WESTERN CWA. AS DENNIS CONTINUES TO TRACK NW...THE RAIN
BANDS WILL CONTINUE TO MOVE NORTH. HEAVIEST RAINS WILL BE ACROSS
THE SOUTHERN AND WESTERN FLORIDA CWA. HAVE RAISED POPS ACROSS THESE
AREAS TO CATEGORICAL. POPS ELSEWHERE TONIGHT WILL BE LIKELY EXCEPT
KEPT HIGH END SCATTERED POPS GOING ACROSS EXTREME NE FL AND THE SE GA
COAST. MARION COUNTY HAS RECEIVED THE MOST RAINFALL SO FAR TODAY...
WITH KJAX DOPPLER ESTIMATES OF 4 INCHES JUST SOUTH OF OCALA. HAVE
FLOOD ADVISORY GOING THERE UNTIL 1045 PM. SO FAR...THE ONLY DAMAGE
REPORTS WEVE HAD WERE TREES DOWN IN DUNNELLON. THERE MAY BE SOME
BRIEF TORNADO TOUCHDOWNS THIS EVENING WITH THE RAINBANDS. ALSO...THE
TORNADO WATCH MAY NEED TO BE ADJUSTED FURTHER NORTH LATE THIS EVE.

&&

.MARINE...WINDS/SEAS CONTINUE TO INCREASE WITH EAST WINDS SUSTAINED
22 KNOTS AT THE ST AUGUSTINE PIER AND 7 FOOT SEAS NOW BEING REPORTED
AT THE DATA BUOY OFFSHORE. SMALL CRAFT ADVISORY IN EFFECT FOR ALL
OF THE WATERS.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT SUNDAY FOR THE
      FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...CLAY...
      COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
      MARION...NASSAU...PUTNAM...ST. JOHNS...SUWANNEE...AND
      UNION.
     LAKE WIND ADVISORY TONIGHT FOR SUWANNEE...GILCHRIST...
      ALACHUA AND MARION COUNTIES.
GA...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT SATURDAY FOR THE
      FOLLOWING ZONES...APPLING...ATKINSON...BACON...BRANTLEY...
      CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...
      COFFEE...ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF
      DAVIS...PIERCE...WARE...AND WAYNE.
MARINE...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES.

&&

PP/JH/MZ/JB
Hazardous weather outlook, Jul 9, 3:16 PM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SAT JUL 9 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
316 PM EDT SAT JUL 9 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM SUNDAY FOR ALACHUA...
GILCHRIST...MARION...AND SUWANNEE COUNTIES IN NORTHEAST FLORIDA...
...TORNADO WATCH IN EFFECT UNTIL 11 PM EDT FOR ALACHUA...GILCHRIST...
MARION...AND SUWANNEE COUNTIES IN NORTHEAST FLORIDA...
...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
UNTIL SUNDAY EVENING...
...MODERATE RISK OF RIP CURRENTS...

THE OUTER RAINBANDS FROM HURRICANE DENNIS WILL CONTINUE TO ROTATE
NORTHWARD OVER THE JACKSONVILLE FORECAST AREA THIS AFTERNOON AND INTO
THE OVERNIGHT HOURS. SHOWER AND THUNDERSTORM ACTIVITY WILL BECOME
MORE WIDESPREAD AS THE NIGHT PROGRESSES...AND THE POSSIBILITY OF
ISOLATED TORNADOES WILL INCREASE AS WELL. IN ADDITION TO GUSTY WINDS
NEAR SHOWERS AND THUNDERSTORMS...SUSTAINED WINDS NEAR THE INTERSTATE
75 CORRIDOR IN FLORIDA WILL INCREASE TO 20 TO 25 MPH TONIGHT.

LOCALLY HEAVY RAINFALL IS LIKELY OVER THE AREA LATE THIS AFTERNOON
THROUGH SUNDAY NIGHT. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES
CAN BE EXPECTED...WITH THE HIGHEST AMOUNTS TOWARD THE INTERSTATE 75
CORRIDOR. DUE TO RECENT HEAVY RAINFALL OVER THE AREA...AREAS WITH
POOR DRAINAGE OR LOW LYING AREAS MAY QUICKLY EXPERIENCE FLOODING
AFTER HEAVY RAINFALL TONIGHT. MOTORISTS SHOULD BE ALERT FOR STANDING
WATER AND SHOULD NOT ATTEMPT TO CROSS ANY ROADWAYS WHERE THE DEPTH OF
WATER IS UNKNOWN.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES.
PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS.

MINOR RIVER FLOODING WILL CONTINUE ON THE SATILLA AND SANTA FE
RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

THE RISK OF RIP CURRENTS WILL BE HIGH ON SUNDAY DUE TO STRONG ONSHORE
FLOW AND HIGH BREAKERS.

WIDESPREAD RAIN AND NUMEROUS THUNDERSTORMS WILL CONTINUE SUNDAY AND
INTO MONDAY AS HURRICANE DENNIS MOVES INLAND. LOCALLY HEAVY RAINFALL
AND FLOODING IN LOW LYING AREAS WILL STILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND AS SOME OF THE
OUTER BANDS OF DENNIS MOVE OVER THE AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

JTD/ENYEDI

In the hours before

Special weather statement, Jul 9, 9:54 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
954 PM EDT SAT JUL 9 2005

FLZ038-100230-
FLAGLER-
954 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR
STRONG WINDS VALID UNTIL 1030 PM EDT...

AT 954 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 16 MILES SOUTH OF BUNNELL...
OR ABOUT 8 MILES WEST OF ORMOND BEACH...MOVING NORTHWEST AT 30 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BUNNELL...ESPANOLA AND ANDALUSIA THROUGH 1030 PM EDT. DANGEROUS
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 9, 9:56 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT SAT JUL 9 2005

FLZ020-021-100230-
HAMILTON-SUWANNEE-
956 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND
HAMILTON COUNTIES FOR STRONG WINDS VALID UNTIL 1030 PM EDT...

AT 956 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER WELLBORN...OR ABOUT 10
MILES SOUTHEAST OF LIVE OAK...MOVING NORTHWEST AT 35 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WELLBORN...HOUSTON...SUWANNEE SPRINGS...LIVE OAK...CROSSROADS AND
SUWANNEE RIVER STATE PARK THROUGH 1030 PM EDT. DANGEROUS
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 9, 10:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 PM EDT SAT JUL 9 2005

FLZ035-036-100230-
ALACHUA-GILCHRIST-
1000 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT CONTINUES FOR ALACHUA AND GILCHRIST
COUNTIES FOR STRONG WINDS VALID UNTIL 1030 PM EDT...

AT 1000 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF
ARCHER...OR ABOUT 10 MILES SOUTHWEST OF GAINESVILLE...MOVING
NORTHWEST AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND ARCHER...NEWBERRY AND BELL THROUGH 1030 PM EDT.
DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 9, 10:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 PM EDT SAT JUL 9 2005

FLZ031-032-036-037-100230-
ALACHUA-BRADFORD-CLAY-PUTNAM-
1002 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...CLAY AND PUTNAM COUNTIES FOR STRONG WINDS VALID UNTIL 1030
PM EDT...

AT 1002 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF
HOLLISTER...OR ABOUT 7 MILES EAST OF INTERLACHEN...MOVING NORTHWEST
AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOLLISTER...CARRAWAY...INTERLACHEN...MANNVILLE...
JOHNSON...FLORAHOME...PUTNAM HALL AND MELROSE THROUGH 1030 PM EDT.
DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 9, 10:05 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1005 PM EDT SAT JUL 9 2005

FLZ021-022-035-100230-
COLUMBIA-GILCHRIST-SUWANNEE-
1005 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...
COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS VALID UNTIL 1030 PM
EDT...

AT 1005 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER FORT WHITE...OR ABOUT 5
MILES SOUTHEAST OF ICHETUCKNEE SPRINGS STATE...MOVING NORTHWEST AT 30
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND FORT WHITE...HILDRETH...ICHETUCKNEE SPRINGS STATE...
BRANFORD...OBRIEN AND MCALPIN THROUGH 1030 PM EDT. DANGEROUS
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 9, 10:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 PM EDT SAT JUL 9 2005

FLZ033-037-038-100245-
FLAGLER-PUTNAM-ST. JOHNS-
1008 PM EDT SAT JUL 9 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER...ST.
JOHNS AND PUTNAM COUNTIES FOR STRONG WINDS VALID UNTIL 1045 PM EDT...

AT 1008 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES SOUTHEAST OF CRESCENT CITY TO 11 MILES SOUTH OF FLAGLER
BEACH...MOVING NORTHWEST AT 40 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND CRESCENT
CITY...GEORGETOWN...FLAGLER BEACH...ANDALUSIA...POMONA PARK...LAKE
COMO...BUNNELL AND WELAKA THROUGH 1045 PM EDT. DANGEROUS
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:10 PM EDTSpecial Marine WarningJAX2 hr
Jul 9, 11:13 PM EDTSpecial Marine WarningJAX2 hr
Jul 10, 5:14 PM EDTTornado WarningJAXSuwannee35 min

Nearby

Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.